MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX OTW; CORONARY DRUG-ELUTING STENT
Model Number RONYX30012W
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure prompted by stemi an attempt was made to use one resolute onyx coronary drug eluting stent to treat an 100% occluded lesion in the obtuse marginal (om) artery.There was no damage noted to the device packaging.There were no issues noted removing the device from the protective hoop.The device was inspected prior to use.It was reported that the device was implanted in the patient approx.2 weeks post expiry date.It was stated that timi was 3 before stent implantation and timi 0 after stent deployment.No patient injury was reported.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12272755
Report Number9612164-2021-02986
Device Sequence Number3611842
Product Code NIQ
UDI-Device Identifier00643169602496
UDI-Public00643169602496
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2021
Device Model NumberRONYX30012W
Device Catalogue NumberRONYX30012W
Device Lot Number0009822930
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight97